Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Started using lutera instead of alesse. Increased blood pressure and palpitations. Due to stress? Family history of hypertension

I have been on alesse since March 2011 and roughly a year later thought I might have a blood pressure issue but went to NP and blood pressure was great... In August of 2012 alesse was swapped for lutera and I noticed another increase in blood pressure along with heart palps.. I stopped the OCP a week ago how long til these symptoms subside and the bp of 134-140/ 85-94 bp goes down. At some times of excess stress (med school) my bp jumps to 150/100... 23 yo BF no prior medical concerns asthma familial history of hypertension . Addtl my endo doc says all thyroid and adrenal labs are normal but I will be seeing cardio soon? What can you tell me my anxiety is through the roof!
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The level of elevation of the pressure is not high / but because your young age you need extensive investigations.
If the pressure does not normalise n a couple of weeks, you need investigation..
Anxiety can raise the pressure / pressure can cause anxiety - a vicious cycle will set in...
Or both anxiety and pressure may be caused by a third cause - like Pheochromocytoma
A cardiologist or nephrologist is the person to investigate...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor